# SDR CALA2024123001715

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 79,346 hours, 34,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A7426
- Condition: Out Of Position
- Location: Zone 800
- Part time: 712,046 hours, 705,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSUREGAUGE HAS SHIFTED FORWARD OUT OF VIEW.POS SIBLESLIDE OUT OF POSITION REMOVED DOOR 2L SLIDE REF AMM 25-62-44-000-002-A. UP TO AND INCLUDING STEP 4.A. INSTALLED NEW DOOR SLIDE ASSY AT DOOR 2L REF AMM 25-62-44-400-006-A.  RENDER SAFE CHECKLIST ACP. RII INSPECTION IAW GMM 09-25-05 & AMM 25-62-44-400-006-A. NO DEFECTS NOTED.
